MAUDE Adverse Event Report: MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SLS; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W2-8-3-MVI-3
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issuesrelevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not available for return for evaluation.Therefore, the alleged product issue cannot be confirmed.If new or additional information is received, microvention, inc.Will issue a supplemental mdr report.
 
Event or Problem Description
It was reported that the physician experienced difficulty detaching the delivery pusher from the web during placement in an acomm artery aneurysm.The proximal end of the web device was indented during removal of the pusher.A goose-neck snare was used to correct the web indentation.There was no patient injury, who reportedly was doing well post procedure and was discharged the next day.

Brand Name
WEB SLS
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12478777
Report Number2032493-2021-00379
Device Sequence Number3736730
Product Code OPR
UDI-Device Identifier00842429107140
UDI-Public(01)00842429107140(11)200722(17)250630(10)20072212P
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberW2-8-3-MVI-3
Device Catalogue NumberW2-8-3
Device Lot Number20072212P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR